| Model Number |
CA20L2 |
| Medical Device Problem Codes |
Connection Problem (2900); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure, the device was not detected by the generator.The error message "antenna not identified" appeared when the antenna was connected to the cable, and since no backup antenna was available, the procedure was cancelled while the patient was under anesthesia.The procedure will be rescheduled, but no date has been chosen yet.Functional testing with the alternate antenna confirmed that the generator, pump, and reusable cable were working correctly.